Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 23, Number 2

Compactification of a Drinfeld period domain over a finite field
Richard Pink and Simon Schieder.
J. Algebraic Geom. 23 (2014), 201-243
Abstract, references and article information
Full-text PDF
MathSciNet review: 3166390
A Giambelli formula for classical $G/P$ spaces
Harry Tamvakis.
J. Algebraic Geom. 23 (2014), 245-278
Abstract, references and article information
Full-text PDF
MathSciNet review: 3166391
Mirror symmetry and projective geometry of Reye congruences I
Shinobu Hosono and Hiromichi Takagi.
J. Algebraic Geom. 23 (2014), 279-312
Abstract, references and article information
Full-text PDF
MathSciNet review: 3166392
The gonality theorem of Noether for hypersurfaces
F. Bastianelli, R. Cortini and P. De Poi.
J. Algebraic Geom. 23 (2014), 313-339
Abstract, references and article information
Full-text PDF
MathSciNet review: 3166393
The degeneration formula for logarithmic expanded degenerations
Qile Chen.
J. Algebraic Geom. 23 (2014), 341-392
Abstract, references and article information
Full-text PDF
MathSciNet review: 3166394
Erratum to “The homogeneous coordinate ring of a toric variety”
David A. Cox.
J. Algebraic Geom. 23 (2014), 393-398
Abstract, references and article information
Full-text PDF
MathSciNet review: 3166395
American Mathematical Society